Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Lunesta (http://www.iddb.org/forums/forumdisplay.php?f=188)
-   -   Lunesta and Remeron and tons of other drugs (http://www.iddb.org/forums/showthread.php?t=4379)

physicsfiend 07-22-2008 01:43 PM

Lunesta and Remeron and tons of other drugs
 
I'm hoping that one of you readers can share your experiences and any advice that you may have with the effects of combining Lunesta, Remeron, and a cocktail of other drugs. I greatly appreciate anything that you can contribute; I feel that I may have lost over a year of my life as a result of being perscribed a bad concotion of meds.

For 5 years I took the combo of 20mg Remeron, 60mg Lexapro, and Ativan as needed (I hate to fly but was doing it often). I was happy as a clam. Nothing rattled me and I was pretty much in a state of bliss for that entire time. While I have been a chronic insomniac all of my life, I was sleeping very well w/ the Remeron. Yes, I gained weight but at the time I couldn't care less. Like I said, I was HAPPY!

After 5 years I wondered if I didn't need the meds anymore. I figured that I was a very happy person now and could stop taking these drugs. So I asked my former psychiatrist to help me step down from Remeron. Becasue it had worked as a sleep aid for me and I was starting to have sleep trouble again, she perscribed 6 mg of Lunseta. These 2 drugs weer overlapped for aprox. 3 weeks during the month of March last year. My last dosage of Remeron was on 29 Mar. With a week or less I started having very short seizures. Across the course of 3 days I had 27 in total; I have not experince these again since. Having done some research on the web it appears that the best description for them is myoclonic seizures; it felt as if I was pushed forward by a force that was uniform across by back, then all of my muscles tightened around my bones, and then they relaxed. This lasted for a matter of seconds although it felt like years. At the time I was also taking 200 mg of Lamictal, and 15 mg of Buspirone.

My symptoms grew steadily worse and worse after the seizures. At one point I couldn't even drive. I had major dizziness, loss of balance, trouble remembering words, trouble reading and at times the inability to do simple mathmatics. I had terrible short & long term memory loss, 2 audio hallucinations,and was highly light and sound sensitive (flickering lights killed me). I would get a pins & needles sensation in my face, especially when looking over my shoulders or bending down. I couldn't understand what people were saying on TV or in movies - it seemed like hey were talking a mile a minute even though other people in the room had no problem understanding them. The worst symptom was the feeling that a layer between my skull and scalp was shifting in small, periodic movements - like the hands of a clock.

These symptoms have subsided over time (started to do so in Oct of last year), and the only one that I still struggle with - big time - is short term memory loss. I'm currently taking 3 mg Lunesta (slowing decreased from 6mg), 400 mg Lamictal, 40 mg Buspirone, 30mg Lexapro, and 1.0 Ativan as needed.

I've had a full nuerological work up done and there isn't anything wrong with the old gourd. Everything seems to point to the drugs. Any insights??

VirginiaLlorca 01-26-2015 06:30 AM

Lunesta
 
I am bipolar and take welbutrin to level my mood swings. I have trouble sleeping. Ambien made me so stupid I could not function. I used Lunesta for a few years but finally noticed it made me mentally and physically worn out the next day. Dr. prescribed clonopin which wound me up fierce. Zanax is the only drug that stops the racing thoughts so I can sleep. Now I am sick and would love to take a lunesta but it says not with my antibiotic. My dr. will only give me a few xanax. I guess it is habit forming, but at my age who cares. I also have a heap of ativan but only take one half before I go out so I don't have a panic attack. I cannot believe the strength of lunesta you were taking. Also, my nephew took the same antidepessent you take and he hated it and is changing. I can't look at your note to get the name. I need a newdoctor ,for sure. Hopeully a psychopharmacologist. Think about that approach. Keep in touch.


All times are GMT. The time now is 07:29 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.